Integral representations for the viscoelastic deformation of ice

Spring, U. and Morland, Leslie (1983) Integral representations for the viscoelastic deformation of ice. Cold Regions Science and Technology, 6 (3). pp. 185-193. ISSN 0165-232X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:10
Last Modified: 25 Jul 2018 10:40
URI: https://ueaeprints.uea.ac.uk/id/eprint/52915
DOI: 10.1016/0165-232X(83)90041-1

Actions (login required)

View Item